# SDR AALA20160825003

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 19,045 hours, 7,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 480-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, RIGHT TRANSITION PANEL HAS CORROSION, BS 480 - 500A, FOUR AREAS AROUND NUTPLATES. REPLACED RIGHT TRANSITION PANEL IAW SRM 51-10-02.
